Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Journal of Group Theory

Editor-in-Chief: Parker, Christopher W.

Managing Editor: Wilson, John S. / Khukhro, Evgenii I. / Kramer, Linus

IMPACT FACTOR 2018: 0.470
5-year IMPACT FACTOR: 0.520

CiteScore 2018: 0.53

SCImago Journal Rank (SJR) 2018: 0.566
Source Normalized Impact per Paper (SNIP) 2018: 1.047

Mathematical Citation Quotient (MCQ) 2018: 0.48

See all formats and pricing
More options …
Volume 16, Issue 1


On a theorem of P. Hall

Tsunenobu Asai / Naoki Chigira / Takashi Niwasaki / Yugen Takegahara
Published Online: 2013-01-03 | DOI: https://doi.org/10.1515/jgt-2012-0034


For a finite group A and for a finite group G on which A acts, the number of crossed homomorphisms from A to G is a multiple of provided that B is a normal subgroup of A such that is cyclic. We prove a character-theoretic version of this fact, which was inspired by a theorem of P. Hall.

About the article

Received: 2011-08-22

Revised: 2012-06-29

Published Online: 2013-01-03

Published in Print: 2013-01-01

Citation Information: Journal of Group Theory, Volume 16, Issue 1, Pages 69–80, ISSN (Online) 1435-4446, ISSN (Print) 1433-5883, DOI: https://doi.org/10.1515/jgt-2012-0034.

Export Citation

© 2013 by Walter de Gruyter Berlin Boston.Get Permission

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

Fumihito Oda, Yugen Takegahara, and Tomoyuki Yoshida
Journal of Algebra, 2016, Volume 460, Page 370

Comments (0)

Please log in or register to comment.
Log in